# SDR ASOA201101480

- Difficulty date: August 5, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SERVICE DOOR EXIT SIGN BETA LIGHTS HAS AN LIGHT INTENSITY LESS THAN 100.   REMOVED AND REPLACED IAW AMM 33-51-09-400-802.   FUNCTIONAL TESTED GOOD IAW AMM TASK 33-51-09-720-801.
